hI many thanks for your detailed reply to my query about side effects, in particular soreness around the back and front passage. My GP touched on most of your comments. She did examine me but could find find no trace of infection, haemoroids or tears. She did say that because I am on exestamen she cannot prescribe a hormonal treatment as she would normally. She could only suggest a moisturiser called Sylk. I appreciate where everyone is coming from but nobody has address the question of extreme soreness in my back passage as well as the vaginal area At times It is uncomfortable to walk or sit and the pain wakens me at night, I think possibly because I am lying on my side and putting pressure on the area. The thought has crossed my mind that there is inflammation there but again because I am on blood thinners I cannot take anti inflammatories. I will bring it up with my oncologist but hate to be always moaning and rather hoped you may have had some remedy such as an anti flammotory cream that could be used in that area. but once again many thanks for your advice and input kind regards Eileen
... View more
my name is [Mod note: edited to remove person's full name] and
I am very new to this forum. I have secondary breast cancer,in the left lung lining. At present I am on palbociclib and exestamen as well as blood thinners and beta blockers. I do struggle with side effects but not always knowing what causes what. Every day seems to bring on something different to cope with. At the moment one of my problems is a severe soreness around my back passage and across and around my front passage. Initially it was thought to be haemoroids but examination by my gp has ruled that out. She thinks it could be down to a lack of oestrogen and possibly brought on by my meds but because of my cancer cant give me anything other than suggesting moisturisers. I wondered if you had come across this and had any suggestions.
[Mod note: edited to remove person's full name]
... View more